Okay, so I've been on 16mgs of Suboxone for about 10 months now coming from a 4 year OC/Morphine addiction. Everything has been going well until I got diagnosed with a herniated disk and prescribed Lortab 10/325. So I waited about 8 hrs after my last subxone dose before I took any Vikes and after 30mg through the day I felt nothing. Well the next day I started feeling withdrawal symptoms pretty bad. Well to make a long story short, I ended up taking 80mg or more of the Vicodin to chase away the detox. And now its the 3rd day and im still feeling detox symptoms. Why is this happening!? My dr. said i could take as little as 5mg of Vicodin a day and not have any withdrawals from the subs. Either way Ive had it with all this and dont want to risk a full blown relapse so im going back on the Subs today. I need to know when it will be safe for me to take my 1st dose. My last dose of Vicodin was at like midnight Monday morning. Now its 11am on monday. When it comes to switching from morphine to subs im like a pro cause ive done it so many times. But never from Vicodin to subs. I just dont want to go into premature withdrawal or forced withdrawal from taking the subs too soon. Can anyone help me out? Thanks.
4 Oct 2010
The safest bet would b 24 hours. I know u won't want 2 wait 1 second longer than u have 2, please Google COWS test, that stands 4 Clinical Opiate Withdrawal Scale and u want 2 b honest cuz precip. WD would b horrible, u need a score of 26 to safely start ur subs again. The reason precip. WD happens is the brain has a higher affinity 4 subs and the sites have 2 have room 2 seat, if there is residual opiate on the sites, the 2 drugs are fighting it out 4 the right 4 the site. Take care until u can start ur subs again. If it were me, I would start with just 2 to 4 mgs 2 c if i waited long enough, wait a couple of hours to make sure u feel ok, and then take more if needed. Good luck, Patti
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
3 answers • 31 Aug 2009
I have been on Tramadol for 3 years. Taking 250-300mg a day. I decreased the dose after I had a grand mal seizure and almost died(I took 5 at once) ...
5 answers • 19 Apr 2011
... My boyfriend was in rehab for heroin addiction, and now he is taking suboxone by prescription. I just find out he is consuming something call ...
9 answers • 12 May 2011
... requires it. i started of with oxy's because of an injury for 6mos., then switched to heroin for 6mos., then have been coasting on 100mg of ...
3 answers • 12 Jul 2011
I have recently tried Suboxone and immediately felt like myself again... Do I go to my P.C. for help in getting on it? I have a very long history of ...
4 answers • 20 Jan 2012